# SDR CA101229001

- Difficulty date: December 15, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Stage of operation: AP
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: E

## Discrepancy

(CAN) SURGING/FIRE WARNING WHILE APPLYING REVERSE AFTER LANDING, THE ENGINE SURGED AND THE FIRE WARNING WENT OFF AS THE ENGINE WAS BEING SUBSEQUENTLY SHUT DOWN. INSPECTION FOUND BURNT WIRING HARNESS INSULATION NEAR THE REAR OF THE ENGINE AT THE FIREWALL.  NO OTHER STRUCTURAL DAMAGE WAS OBSERVED, THE FIRE BOTTLES WERE NOT USED. ENGINE WILL BE REPLACED.
